# SDR COMA0760296

- Difficulty date: March 30, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 19,643 hours, 16,896 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300221
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5347 - UPON GEAR RETRACTION RECEIVED A GEAR DISAGREE MOMENTARILY BEFORE THE GEAR SHOWED UP AND LOCKED.  REMOVED AND REPLACED NLG WOW NR 1 WIRE HARNESS.
